MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 64599
Medical Device Problem Codes False Negative Result (1225); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction events.A review of the events indicated that two (2) patient samples tested on the galileo neo automated blood bank system produced different abo/rh phenotype results versus other facilities' results or, customer tube test results.One patient sample on the galileo neo resulted in an abo phenotype of a+ versus typing of ab+ reported by two other facilities without explanation or detail regarding the two facilities.A second patient sample demonstrated a phenotype of b+ on the galileo neo with an equivocal result for anti-a.The customer's tube test produced a 1+ result for anti-a.The customer reported an a sub b result due to the results found in tube.The galileo neo's operator manual states the instrument cannot be relied upon to demonstrate hemagglutination for grade 1+ or less found in the tube methodology.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9252151
Report Number1034569-2019-00143
Device Sequence Number13562735
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK100033
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64599
Device Lot Number5030090169,WU115119051091
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1